# SDR C8GA20090046

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Cracked
- Location: Nr 8 Slat
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE NR 8 SLAT INBD HOOK AFT MOUNT HAS CRACK BETWEEN RIVETS.  REMOVED FASTENERS AND PERFORMED HFEC.  FABRICATED DOUBLER FROM 2024 T3 .125 INCH DIM 8.75 INCH BY 3.15 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
